# SDR CALA2019091301531

- Difficulty date: September 10, 2019
- Submitted: September 14, 2019
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 57,867 hours, 25,040 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Fitting
- Part number: D236075101CTD
- Condition: Worn
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT PFR SHOWS "WARNING L/G SHOCK ABSORBER FAULT" WITH FAILURE MESSAGE "32-21-13 NLG SHOCK ABSORBER (2526GM) . SOURCE LCCIU 1&2. TSM 32-31-00-710-003-A INDICATES AIRCRAFT LIFTING REQUIRED CORRECTION TSM 32-31-00-720-003-A FOUND FLT GROUND SENSING FITTING (LEG) WORN. REPLACED ARM AND CASTING REF AMM 32-21-45-400-801. SHIMMED SENSORS TO WITHIN LIMITS REF AMM 32-31-73-200-002. FUNCTIONAL TEST OF THE NORMAL EXTENSION AND RETRACTION OF THE LANDING GEAR CHECKED GOOD. REF AMM 32-3 1-00-720-002A. ACFT BACK TO NORMAL CONFIGURATION.
